Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Mouth and tongue burning
    avatar
    ladyhawke posted:
    I'm new to this community and hope some of my questions can be answered. I was diagnosed 1 year ago (3 years with symptoms) I'm having problems with my mouth and tongue constantly burning!! I'm not taking cymbalta,lyrica for the FM. I take tylenol only because meds for FM gave me too many side effects. Is this just part of FM? Any help would be greatly appreciated.
    Reply


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.